A 48-year-old member asked:
Disclaimer

is nausea side effect of ct scan dye?

1 doctor answer
Dr. Michael Korona
33 years experience Interventional Radiology
Can be. : See radiologyinfo.Org for discussion of potential contrast reactions.
Answered on Jan 26, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 41-year-old member asked:
Dr. Bruce J. Stringer
47 years experience Radiology
Can happen: If you were asked to swallow a large amount of the dilute barium contrast then that might make you a bit nauseous. Otherwise, no.
A 24-year-old female asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Not enough info: Causes of recurrent abdominal discomfort as described may be identified by first addressing signs/symptoms so as to localize the organ involved: in wo ... Read More
A 37-year-old male asked:
Dr. Paxton Daniel
39 years experience Radiology
Not enough: Information to really answer this. Ct can show gallstones, gastritis, colitis, hiatal hernias, diverticulitis/diverticulosis, etc. Best to ask your ph ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Andrew Oswari
24 years experience Family Medicine
Get evaluated: You should see someone. Those may be symptoms of acute appendicitis. Tests in 2011 have no bearing on your present symptoms now.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month